# SDR SIMA201101803

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 14,778 hours, 12,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14534499002
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND CORROSION ON LOWER INNER SURFACE OF MAIN CABIN DOOR, AROUND FOUR NUT PLATE HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CORROSION ON LOWER INNER SURFACE OF MAIN DOOR AROUND FOUR NUT PLATE HOLES IAW EO EM-52MR-275.  THE AIRCRAFT WAS RETURNED TO SERVICE.
